I started the seasonique over a month ago and as soon as i started my months two pills i got my period... i know you can have spotting but will this go away over time it has been 3 weeks now. its doing wonders but the thought of constantly having my period kind of bothers me.
Irregular spotting, bleeding (or changes in menstruation cycle) can occur in the first 3 months of starting a new pill. If this doesn't regulate after 3 months then please see your doctor.
- Seasonique Information for Consumers
- Seasonique Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonique (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just stopped taking Seasonique, after several years of use. It's been about two weeks. I am having
Posted 28 Dec 2009 • 1 answer
Posted 23 Oct 2010 • 1 answer
Posted 29 Nov 2010 • 1 answer
Posted 7 Jan 2011 • 1 answer
I just started taking Seasonique 5 days ago and I noticed I was having shortness of breath. Is this?
Posted 25 Dec 2013 • 1 answer